HOMEMY ACCOUNTSHOPPING CARTCHECKOUTLOGIN SEARCH
 
Browse by category

Info

Skype Chat

You can chat with a representative of theswisspharmacy.com via Skype. We speak English and German.

 theswisspharmacy.com Skype  status


Paracetamol Tablets


Paracetamol Tablets
 

Paracetamol Tablets

  Product: Paracetamol Tablets
excl.


Quantity:

Package

60 pills 500mg 25.00 USD unit price: 0.42 $
90 pills 500mg 32.00 USD unit price: 0.36 $
120 pills 500mg 35.00 USD unit price: 0.29 $
180 pills 500mg 45.00 USD unit price: 0.25 $
360 pills 500mg 72.00 USD unit price: 0.20 $



Shipping time: 10-28 working days.

Generic Paracetamol Tablets – Product Information

Paracetamol or Acetaminophen is widely used as analgesic (pain reliever) and antipyretic (fever reducer). It is commonly used for the relief of headaches, other minor aches and pains, and is a major ingredient in numerous cold and flu remedies. The onset of analgesia is approximately 11 minutes after oral administration of paracetamol, and its half-life is 1 to 4 hours.

Name of Drug

Paracetamol: We supply Crocin manufactured by GlaxoSmithKline.
 

Manufacturer of Generic Paracetamol Tablets

GlaxoSmithKline
Website: gsk-india.com

Active Pharmaceutical Ingredient in Paracetamol Pills

Paracetamol / Acetaminophen

Uses of Generic Paracetamol Tablets

Paracetamol is used to treat many conditions such as headache, muscle aches, sprains, arthritis, backache, toothaches, colds, and fevers.
Paracetamol is used to relieve mild to moderate pain from headaches, muscle aches, menstrual periods, colds and sore throats, toothaches, backaches, and reactions to vaccinations (shots), and to reduce fever. Paracetamol may also be used to relieve the pain of osteoarthritis (arthritis caused by the breakdown of the lining of the joints).

Paracetamol Tablets – Dosage

The common adult dose of Paracetamol Tablets is 500 mg to 1000 mg. The recommended maximum daily dose, for adults, is 4000 mg. In recommended doses, paracetamol generally is safe for children and infants, as well as for adults, although rare cases of acute liver injury have been linked to amounts lower than 2500 mg per day.

Drug Class and Mechanism

Paracetamol is in a class of medications called analgesics (pain relievers) and anti-pyretics (fever reducers). It works by changing the way the body senses pain and by cooling the body.
Paracetamol works as a painkiller by affecting chemicals in the body called prostaglandins. Prostaglandins are substances released in response to illness or injury. Paracetamol blocks the production of prostaglandins, making the body less aware of the pain or injury. Paracetamol reduces temperature by acting on the area of the brain that is responsible for controlling temperature.Paracetamol is in a class of medications called analgesics (pain relievers) and anti-pyretics (fever reducers). It works by changing the way the body senses pain and by cooling the body.

Missed Dose

Since Paracetamol is taken as needed, you may not be on a dosing schedule. If you are taking the medication regularly, take the missed dose as soon as you remember. Skip the missed dose, if it is almost time for your next scheduled dose. Do not take extra medicine to make up for a missed dose.

Paracetamol Tablets - Storage

Store this medicine in a dry place at room temperature. Do not store in the bathroom. Keep Actonel out of the reach of children and away from pets.

Warnings and Precautions when using Paracetamol Tablets

While generally safe for use at recommended doses (1,000 mg per single dose and up to 4,000 mg per day for adults, up to 2,000 mg per day if drinking alcohol), acute overdoses of paracetamol can cause potentially fatal liver damage and, in rare individuals, a normal dose can do the same; the risk is heightened by alcohol consumption. Paracetamol toxicity is the foremost cause of acute liver failure.
If you drink more than 3 alcoholic beverages per day, and never take more than 2 grams (2000 mg) of Paracetamol per day.

Side Effects of Paracetamol Tablets

The possible side effects of Paracetamol Tablets are listed below:
Possible Dizziness; drowsiness; dry mouth, nose, or throat; headache; nausea; nervousness; trouble sleeping.
Seek medical attention right away if any of these SEVERE side effects occur when using Paracetamol:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); chest pain; dark urine or pale stools; difficulty urinating; hallucinations; high blood pressure; rapid pulse; severe nervousness; stomach pain; tremors; unusual fatigue; yellowing of the skin or eyes.

Buy Cheap Generic Paracetomal Tablets 500 mg Online

You can buy Cheap Generic Paracetomal Tablets online from the Swiss Pharmacy. It is available in pills of 500 mg.
The 500 mg pills are priced at only $0.20 per unit if you place an order for 360 tablets.

   
This Product was added to our catalogue on Sunday, 20. February 2011.

Customers who bought this product bought also the following products:


Amlopres Pills
Unit price:   0.22 USD

Amlopres Pills
  Ibugesic Tablets
Unit price: 0.11 USD

Ibugesic Tablets
 






Mastercard logo     Visa logo new     Direct Bank Transfer  logo     Bitcoin logo    
Home | Contact | Imprint
Please contact our Swiss office 0041-22-5883001. © 2009 - 2014 The Swiss Pharmacy
Swiss Enterprises Ltd. , 20 Rue Adrien-Lachenal, 1207 Geneva, Switzerland
Special Offer!

Sildenafil 100mg pills

As low as 0.72 cent per pill!
   
Special Offer For Sildenafil Citrate Tablets Tablets

ORDER NOW !



Your shopping cart

SHOPPING CART
You do not have any products in your shopping cart yet.


Payment Options
We welcome SWIFT Bank Transfer to our Barclays account.
Direct Bank Transfer  logo

Bitcoin logo

Mastercard  logo

Visa logo new

Secured By GeoTrust®